Modules which support nonsingular forms. (English) Zbl 0179.05401

Full Text: DOI


[1] Bass, H, Algebraic K-theory, (1968), Benjamin New York · Zbl 0174.30302
[2] Serre, J.-P, Faisceaux algébriques cohérents, Ann. math., 61, 197-278, (1955) · Zbl 0067.16201
[3] Seshadri, C.S, Triviality of vector bundles over the affine space k2, (), 456-458 · Zbl 0081.26603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.